Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 862572 |

Pham Tien Zung, "On Bellman-Golubov theorems for the Riemann-Liouville operators", Journal of Function Spaces, vol. 7, Article ID 862572, 12 pages, 2009.

On Bellman-Golubov theorems for the Riemann-Liouville operators

Academic Editor: Victor Burenkov
Received01 Feb 2009


Superposition of Fourier transform with the Riemann - Liouville operators is studied.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.